She has never been prescribed them,is "SHOOTING" them up & I am heartbroken.She says she wants off them & every few days she comes home,vomiting,sweating,bitchy & with gut wrenching pain.Is this from "Coming down" or is this when she is "On" them? I want to help but she has No job,No insurance & can't get state medical (Medicaid?) she also has taken to Lying to us & I just dont know what to believe out of her anymore.HELP!!!
toots25, what it sounds like is withdrawls.her body wants it and is fighting. even though she dont have insurance, you can still take her to an emergency room, tell them whats going on and that she will end up killing herself, sorry to say but from experience with my son, she may have to say to them, if i dont get help im gonna kill myself. then she will be put on state aid from there. its sad that people have to lie but i think its because others before the ones who really want help use it as just a flop house. hope she gets better
As Leanne has said, when your daughter comes home vomiting and in pain she is in withdrawals from not having the dilaudid which is an addictive opiate narcotic. She needs rehabilitation such as inhouse treatment in a hospital setting or to go to a doctor that prescribes Suboxone, a drug used for detoxification from opiates. Both of these alternatives are going to be costly, but essential to helping your daughter. The following are links to helping her:
The second link has a doctor locator in the right-hand corner. Make some phone calls to both the recoveryconnection and the Suboxone doctors in your area. Check out pricing and try to get your daughter the help she desparately needs.
If you need further assistance, don't hesitate to ask,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just found out that my 26 year old son is addicted to pain killers. I don't know what kind but he?
Posted 18 Jun 2010 • 3 answers
Posted 28 Oct 2011 • 11 answers
Posted 30 Jan 2012 • 1 answer
Posted 12 Jun 2013 • 3 answers
Posted 20 May 2015 • 2 answers